- -

Invertibility in rings of the commutator ab-ba, where aba=a and bab=b

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Invertibility in rings of the commutator ab-ba, where aba=a and bab=b

Show simple item record

Files in this item

dc.contributor.author Benítez López, Julio es_ES
dc.contributor.author Liu, Xiaoji es_ES
dc.contributor.author Rakocevic, Vladimir es_ES
dc.date.accessioned 2015-07-06T08:14:14Z
dc.date.available 2015-07-06T08:14:14Z
dc.date.issued 2012
dc.identifier.issn 0308-1087
dc.identifier.issn 1563-5139
dc.identifier.uri http://hdl.handle.net/10251/52703
dc.description.abstract Let R be a ring and a, b is an element of R satisfy aba = a and bab = b. We characterize when ab - ba is invertible. This study is specialized when R has an involution and when b is the Moore-Penrose inverse of a. es_ES
dc.description.sponsorship We would like to thank the referee for his/her careful reading. The first author is supported by Spanish Project MTM2010-18539, the second author is supported by the National Natural Science Foundation of China (11601005) and the Ministry of Education Science and Technology Key Project (210164) and the third author by the Ministry of Science, Technology and Development, Republic of Serbia under Grant No. 174025. en_EN
dc.language Inglés es_ES
dc.publisher Taylor & Francis es_ES
dc.relation Spanish Project MTM2010-18539 es_ES
dc.relation National Natural Science Foundation of China (11601005) es_ES
dc.relation Ministry of Education Science and Technology Key Project (210164) es_ES
dc.relation Ministry of Science, Technology and Development, Republic of Serbia 174025 es_ES
dc.relation.ispartof Linear and Multilinear Algebra es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Ring es_ES
dc.subject Involution es_ES
dc.subject Generalized inverses es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Invertibility in rings of the commutator ab-ba, where aba=a and bab=b es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1080/03081087.2011.605064
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Benítez López, J.; Liu, X.; Rakocevic, V. (2012). Invertibility in rings of the commutator ab-ba, where aba=a and bab=b. Linear and Multilinear Algebra. 60(4):449-463. doi:10.1080/03081087.2011.605064 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1080/03081087.2011.605064 es_ES
dc.description.upvformatpinicio 449 es_ES
dc.description.upvformatpfin 463 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 60 es_ES
dc.description.issue 4 es_ES
dc.relation.senia 222012


This item appears in the following Collection(s)

Show simple item record